# SDR SWAA2020042042934

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,856 hours, 32,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Fastener
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE WOULD NOT STAY STOWED IN FLIGHT. MOVED UP ON ITS OWN SEVERAL TIMES. / ACCOMPLISHED FIM 52-10 TASK 808; TIGHTENED HANDLE FASTENERS TO HUB. OPS NORMAL
